Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
fratboy21

Help! Ways to reduce redness!

Recommended Posts

Hello friends... what are some ways to reduce redness while you are taking accutane?

I'm tired of being asked why my face is so red!

Thanks in advance!

Share this post


Link to post
Share on other sites

I'd like to know this too, but please don't just say "Accutane doesn't heal red marks". I know it doesn't, but there's got to be some moisturizer that reduces red marks or gives your skin a natural tan appearance that would hide the red marks. Also, I'm a guy so don't suggest make up please.

Share this post


Link to post
Share on other sites

i took accutane for 6 months and have been off it for about 3months. Sorry to say but the only thing i could do to help reduce the redness was limit any intense activity. For me, working out make my face explode. i would just tell people that i was sunburn [didn't really work considering it was winter at the time] Seriously tho, the redness begins to go away within a week of stopping accutane. So i guess just suck it up and enjoy being clear for the time being.

Share this post


Link to post
Share on other sites

Wait, are you guys talking about red faces or red marks? For red faces, it should go away when you stop Accutane. Until then, you can try getting a spray tan to conceal redness. It works really well.

For red marks, you can get peels, lasers, and microdermabrasion treatments for them, but you have to wait six months after you stop Accutane, otherwise you could permanently damage your skin.

Share this post


Link to post
Share on other sites

I have mild Rosacea, so my face gets reddish (especially in my cheeks) when I eat sugar or get hot or embarrassed. I've found that the best things to conceal this are either a spray tan (from a reputable place - you want to be brown, not orange, haha) or makeup. If you don't like either of those options, I think you'll probably have to wait until the end of the course for the redness to go away. I'm sorry! =/ Better temporarily reddish than pimply though, right? ;)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×